# SDR DXTA2025012002027

- Difficulty date: January 19, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N692QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0225
- Aircraft time: 5,179 hours, 3,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: PREFLIGHTING EMER LIGHTS FAIL. FOLLOWED CHECKLIST TO CHARGE. AFTER CHARGING, TEST FAILED AGAIN. CORRECTIVE ACTION: OPS CHECK PERFORMED. OPS CHECK GOOD. NO DEFECTS NOTED. IAW CE-680A AMM 33-50-00
